Items where Author is "Kollár, J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Kollár, J. and Némethi, András and De Fernex, T. (2017) Durfee's conjecture on the signature of smoothings of surface singularities. ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 50 (3). pp. 787-798. ISSN 0012-9593

Balković, J. and Kollár, J. and Šimonović, V. and Žarnovićan, H. (2014) Plant assemblages respond sensitively to aluminium solubility in acid soils. Community Ecology, 15 (1). pp. 94-103. ISSN 1585-8553

This list was generated on Tue Aug 11 15:02:46 2020 CEST.